# SDR USAA109905

- Difficulty date: October 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N926TS
- Make and model: Boeing 727227
- Aircraft serial: 20774
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900835A
- Condition: Discharged
- Location: Rt Emer Exit
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 6530 - DCA-LGA - FOUND ON L/S, RIGHT FORWARD EXTERIOR EMERGENCY EXIT LIGHT INOPERATIVE.  REPLACED BATTERY PACK, OPS CHECKS OK.  (M)
